Partial Fanconi syndrome induced by ifosfamide

Muhammad Ajmal Panezai, Charles Owen, Harold M. Szerlip

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

Ifosfamide-induced proximal tubular nephropathy can present as a spectrum of disease, from isolated hyperaminoaciduria to a partial or complete Fanconi syndrome. We report a case of ifosfamide-induced partial Fanconi syndrome in a man with metastatic progressive Ewing sarcoma and put forth a hypothesis on the mechanism.

Original languageEnglish (US)
Pages (from-to)73-74
Number of pages2
JournalBaylor University Medical Center Proceedings
Volume32
Issue number1
DOIs
StatePublished - Jan 2 2019
Externally publishedYes

Keywords

  • Acrolein
  • Ewing sarcoma
  • Fanconi syndrome
  • Na-K-ATPase
  • chloroacetaldehyde
  • hyperaminoaciduria
  • ifosfamide
  • nephrotoxicity
  • proximal tubulopathy

ASJC Scopus subject areas

  • Medicine(all)

Fingerprint

Dive into the research topics of 'Partial Fanconi syndrome induced by ifosfamide'. Together they form a unique fingerprint.

Cite this